# SDR VNAA202308040014

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CC670331033
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES ON EXTERNAL FUSELAGE SKIN BTW FS144.00 TO FS280.00 AND BTW STGR23LH TO STGR 26LH.   SEVERAL LIGHTNING STRIKES ON EXTERNAL FUSELAGE SKIN BTW FS144.00 TO FS280.00 AND BTW STGR23LH TO STGR 26LH WERE EVALUATED AND REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03 AND PER EA 23-C9-53-0991 REV IR
